# SDR 9612443237

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-211
- Aircraft serial: 358
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Eng Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED AIR L WING LEAK, FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND MESSAGE CLEARED IMMEDIATELY.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ANTI-ICE DUCT SLIP JOINT SEALS IN THE LEADING EDGE OF NR 1 ENGINE PYLON, LEAK AND OPERATIONAL CHECK OK.
